UNIGE document Scientific Article
previous document  unige:12578  next document
add to browser collection

Dynamical zeta functions for tree maps

Published in Nonlinearity. 1999, vol. 12, no. 6, p. 1511 - 1529
Abstract We study piecewise monotone and piecewise continuous maps f from a rooted oriented tree to itself, with weight functions either piecewise constant or of bounded variation. We define kneading coordinates for such tree maps. We showthat the Milnor–Thurston relation holds between the weighted reduced zeta function and the weighted kneading determinant of f. This generalizes a result known for piecewise monotone interval maps.
Full text
(ISO format)
BAILLIF, Mathieu. Dynamical zeta functions for tree maps. In: Nonlinearity, 1999, vol. 12, n° 6, p. 1511 - 1529. doi: 10.1088/0951-7715/12/6/305 https://archive-ouverte.unige.ch/unige:12578

353 hits

0 download


Deposited on : 2010-11-22

Export document
Format :
Citation style :